# SDR USAA2010121793126

- Difficulty date: November 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - RIGHT AFT EMERGENCY EXIT DOOR SEGMENT ANGLE CRACKED BETWEEN BEAM 1 AND BEAM 3.  REPLACED RIGHT AFT EMERGENCY EXIT DOOR SEGMENT ANGLE CRACKED BETWEEN BEAM 1 AND BEAM 3 IAW EA 133172.
